# SDR WWMA9700010

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335AE
- Make and model: Saab 340B
- Aircraft serial: 340B335
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Condition: Miswired
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE WOULD NOT RETRACT UNTIL THE DOWNLOCK RELEASE WAS DEPRESSED.  MAINTENANCE FOUND WIRE NR GA-91 ATTACHED TO SPLICE NR 305VSDD INSTEAD OF NR 305VSDB.  RECONFIGURED WIRING IAW SAAB SB340-76-031 PAGE 18, PERFORMED LANDING GEAR SWINGS.
